advertisement
Question
Posted by: Candy | 2007/03/09

Mirena woes

Dear GynaeDoc,
I had the Mirena inserted six weeks ago in an effort to ease heavy bleeding and pain, and to control endometriosis (laporoscopy confirmed this diagnosis). I haven't had kids. I am still experiencing severe cramps (every 2nd, 3rd day). I've been spotting ever since the Mirena has been inserted (also had two full-blown periods) and now I'm getting this strange watery discharge (my panties actually get soaked by it). Is all of this normal? My risk for STIs is very low.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. You can have irregular bleeding for up to 9 months after insertion of the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: RT | 2007/03/09

Hi Candy,

I had the merina inserted about 8 weeks ago and i had the same simptons. The doctor told me to please be patiant it will get better. Your system is only getting use to it. I still have a bit of spotting every 4th day but it is getting less.

Reply to RT

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement